ActiveFX Laser for Sun Damage Spots on Face (Age 40)
Today is the 3rd day since I had the ActiveFX...
Today is the 3rd day since I had the ActiveFX laser done on my entire face. I did it because of the sun damage spots. Many people who saw me before I had it said "I don't think you need it". I was also looking haggard and old. I'm turning 41 this year. I wanted something that would not take a lot of down time but still get good results and give me a "fresh" look. Today, I'm not happy I got it. I haven't left the house. I haven't had a good nights rest since I had it. I usually sleep on my stomach, so sleeping on my back has been difficult. All day yesterday I was extremely itchy. I could not stand it. I took Benadryl with no relief. I took my second shower of the day as the Dr instructed, let the water fall off my face and re-applied the Aquaphor. It helped a little bit. I was up at 2 am because I got itchy again, so I decided to reapply Aquaphor. A bunch of skin started coming off with it, so now I have, Bright red spots, dark red spots, acne (whiteheads) on my nose and chin, bright white spots and the brown checkered pattern on my jawline. I'm so unhappy right now. I'm due to go back to work on Monday but I just don't see that happening. Does any body have any tips on how to get rid of the itchiness? What about the Aquaphor? Thats all my Dr said to use but has anyone used anything else with a better result. I've read a TON of these reviews on this site. Wish I had seen it before I went in for this. I knew that I would have some bad days, but not to this extent. When they say 5 days downtime, they are crazy. It's a minimum of 7 but should advertise 14 days!!! Updated May 14, 2010: Today is day four after my treatment. I'm not happy so far. It's taking much longer for it to heal than they said. Five days will not be enough time for me to go out in public. I haven't had a good nights rest as I have a hard time sleeping on my back. Last night I was determined to get a good nights rest so I took an Ambien, which usually knocks me out until the am. Well, I was up at 2am with some killer itchy face skin. I had it all day yesterday, took benadryl as well, with no relief. I've done exactly what the Dr has asked me to do and my face is one big mess. Very red, blotchy, white spots, dark brown spots, waffle brown spots on my jaw, plus white heads from using Aquaphor every day. The only part that hurts is right around my eyes. I have a huge purple bruise on my lip from the lidocaine injection. I thought my lips seemed kind of swollen on the first day... it just took a few days for the coloring to come out. So, now my face is a mess and I have to be to work on Monday! Oh No. Does anyone have any advice on helping the redness? The Aquaphor does make it feel better after I've showered, but it's so red. I've also started to have the skin come off. Wish I had been told I would need 7-14 days instead!
He's a great Dr. He did a good job. I just think telling people that you only need 5 days to recover is misleading. If I had been told 7 or more, I could have selected a different time to do it, so I could get more vacation time.
Was this review helpful?